Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - M. Novaga

Comparison Results between Minimal Barriers and Viscosity Solutions for Geometric Evolutions

created on 04 Dec 1996
modified by novaga on 10 Nov 2018

[BibTeX]

Published Paper

Inserted: 4 dec 1996
Last Updated: 10 nov 2018

Journal: Ann. Sc. Norm. Sup. Pisa Cl. Sci.
Volume: XXVI
Pages: 97-131
Year: 1998


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1